Alert archive / Oklahoma / Heat Advisories in 2016

Heat Advisory 2, NWS Tulsa, OK

June 15, 20168 counties in Oklahoma

NWS Tulsa, OK issued this heat advisory at Jun 15, 2016, 12:39 PM CDT for 8 counties in Oklahoma. It took effect at Jun 15, 2016, 8:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 15, 2016, 12:39 PM CDT (17:39 UTC)
In effect from
Jun 15, 2016, 8:00 PM CDT
Expired
Jun 15, 2016, 3:08 PM CDT
In force
Issued by
NWS Tulsa, OK

Counties Creek County, OK, McIntosh County, OK, Muskogee County, OK, Okmulgee County, OK, Pawnee County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 41 km from the middle of the area, began a volume at 17:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 5.7 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3133 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 146 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3133 J/kg
Mixed-layer CIN
-140 J/kg
Mixed-layer LCL
979 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
146 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

542 
WWUS74 KTSA 151739
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
1239 PM CDT WED JUN 15 2016

...DANGEROUS HEAT EXPECTED TODAY AND THURSDAY...

.A RIDGE OF HIGH PRESSURE ALOFT PREVAILS OVER THE CENTRAL PART OF
THE COUNTRY...BRINGING HOT TEMPERATURES. THIS HEAT COMBINED WITH
OPPRESSIVE HUMIDITY WILL CREATE CONDITIONS CONDUCIVE TO SEVERE
HEAT STRESS ON THE BODY FOR ANY OUTDOOR ACTIVITIES.

OKZ054-055-059-060-064-066-067-070-160145-
/O.UPG.KTSA.HT.Y.0001.000000T0000Z-160617T0100Z/
/O.NEW.KTSA.EH.W.0001.160615T1739Z-160616T0100Z/
/O.NEW.KTSA.HT.Y.0002.160616T0100Z-160617T0100Z/
OSAGE-WASHINGTON-PAWNEE-TULSA-CREEK-OKMULGEE-WAGONER-MUSKOGEE-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...PAWNEE...
TULSA...SAPULPA...OKMULGEE...WAGONER...MUSKOGEE
1239 PM CDT WED JUN 15 2016

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM CDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED AN EXCESSIVE
HEAT WARNING...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. A
HEAT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM
CDT THURSDAY.

* AFFECTED AREA...IN OKLAHOMA...OSAGE...WASHINGTON...PAWNEE...
  TULSA...CREEK...OKMULGEE...WAGONER AND MUSKOGEE COUNTIES.

* TEMPERATURE...AFTERNOON HEAT INDICES OF 110 TO 115 DEGREES ARE
  OCCURRING AND ARE EXPECTED TO CONTINUE THRU SUNSET THIS EVENING.

* IMPACTS...SEVERE HEAT STRESS IMPACTS ARE LIKELY IF PROPER
  PRECAUTIONS ARE NOT TAKEN DURING ANY OUTDOOR ACTIVITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE
AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT
SHOULD BE MOVED TO A COOL AND SHADED LOCATION.   HEAT STROKE IS AN
EMERGENCY...CALL 9 1 1.

AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF
DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT
TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS
SITUATION IN WHICH HEAT ILLNESSES ARE LIKELY. DRINK PLENTY OF
FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE
SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS.

YOUNG CHILDREN AND PETS SHOULD NEVER BE LEFT UNATTENDED IN
VEHICLES UNDER ANY CIRCUMSTANCES.  THIS IS ESPECIALLY TRUE DURING
WARM OR HOT WEATHER WHEN CAR INTERIORS CAN REACH LETHAL
TEMPERATURES IN A MATTER OF MINUTES.

&&

$$

ARZ001-002-010-011-019-020-029-OKZ049-053-056>058-061>063-065-068-
069-071>076-160145-
/O.CON.KTSA.HT.Y.0001.000000T0000Z-160617T0100Z/
BENTON-CARROLL-WASHINGTON-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-NOWATA-CRAIG-OTTAWA-ROGERS-MAYES-DELAWARE-
OKFUSKEE-CHEROKEE-ADAIR-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...NOWATA...VINITA...MIAMI...CLAREMORE...PRYOR...GROVE...
JAY...OKEMAH...TAHLEQUAH...STILWELL...CHECOTAH...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
1239 PM CDT WED JUN 15 2016

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THURSDAY...

* AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...WASHINGTON...
  MADISON...CRAWFORD...FRANKLIN...AND SEBASTIAN COUNTIES. IN
  OKLAHOMA...PUSHMATAHA...CHOCTAW...NOWATA...CRAIG...OTTAWA...
  ROGERS...MAYES...DELAWARE...OKFUSKEE...CHEROKEE...ADAIR...
  MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER...AND LE
  FLORE COUNTIES.

* TEMPERATURE...MIDDAY AND AFTERNOON HEAT INDICES OF 100 TO 110 
  DEGREES ARE EXPECTED BOTH TODAY AND THURSDAY ACROSS MUCH OF 
  EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. 

* IMPACTS...A HEAT ADVISORY MEANS THAT A PERIOD OF HOT WEATHER 
  IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH 
  HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT 
  ILLNESSES ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY
OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE
EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE.

WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING
OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND
HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED
LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1.

$$

LACY
2 follow-up statements
091 
WWUS74 KTSA 151830
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
130 PM CDT WED JUN 15 2016

...DANGEROUS HEAT EXPECTED TODAY AND THURSDAY...

.A RIDGE OF HIGH PRESSURE ALOFT PREVAILS OVER THE CENTRAL PART OF
THE COUNTRY...BRINGING HOT TEMPERATURES. THIS HEAT COMBINED WITH
OPPRESSIVE HUMIDITY WILL CREATE CONDITIONS CONDUCIVE TO SEVERE
HEAT STRESS ON THE BODY FOR ANY OUTDOOR ACTIVITIES.

OKZ071-160000-
/O.UPG.KTSA.HT.Y.0001.000000T0000Z-160617T0100Z/
/O.EXA.KTSA.EH.W.0001.000000T0000Z-160616T0100Z/
/O.EXA.KTSA.HT.Y.0002.160616T0100Z-160617T0100Z/
MCINTOSH-
INCLUDING THE CITY OF...CHECOTAH
130 PM CDT WED JUN 15 2016

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM CDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED AN EXCESSIVE
HEAT WARNING...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. A
HEAT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM
CDT THURSDAY.

* AFFECTED AREA...IN OKLAHOMA...MCINTOSH COUNTY.

* TEMPERATURE...VERY DANGEROUS AFTERNOON HEAT INDICES OF 110 TO
  115 DEGREES ARE OCCURRING THIS AFTERNOON AND WILL CONTINUE THRU
  AROUND SUNSET THIS EVENING. THE DANGEROUS HEAT WILL CONTINUE
  INTO THURSDAY.

* IMPACTS...SEVERE HEAT STRESS IMPACTS ARE LIKELY IF PROPER 
  PRECAUTIONS ARE NOT TAKEN DURING ANY OUTDOOR ACTIVITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

   TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY
AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST
BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME
BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION.   HEAT
STROKE IS AN EMERGENCY...CALL 9 1 1.

   AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF
DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT
TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS
SITUATION IN WHICH HEAT ILLNESSES ARE LIKELY. DRINK PLENTY OF
FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...
AND CHECK UP ON RELATIVES AND NEIGHBORS.

   YOUNG CHILDREN AND PETS SHOULD NEVER BE LEFT UNATTENDED IN
VEHICLES UNDER ANY CIRCUMSTANCES.  THIS IS ESPECIALLY TRUE DURING
WARM OR HOT WEATHER WHEN CAR INTERIORS CAN REACH LETHAL
TEMPERATURES IN A MATTER OF MINUTES.

&&

$$

OKZ054-055-059-060-064-066-067-070-160000-
/O.CON.KTSA.EH.W.0001.000000T0000Z-160616T0100Z/
/O.CON.KTSA.HT.Y.0002.160616T0100Z-160617T0100Z/
OSAGE-WASHINGTON-PAWNEE-TULSA-CREEK-OKMULGEE-WAGONER-MUSKOGEE-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...PAWNEE...
TULSA...SAPULPA...OKMULGEE...WAGONER...MUSKOGEE
130 PM CDT WED JUN 15 2016

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...
...HEAT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM
CDT THURSDAY...

* AFFECTED AREA...IN OKLAHOMA...OSAGE...WASHINGTON...PAWNEE... 
  TULSA...CREEK...OKMULGEE...WAGONER AND MUSKOGEE COUNTIES. 

* TEMPERATURE...VERY DANGEROUS AFTERNOON HEAT INDICES OF 110 TO
  115 DEGREES ARE OCCURRING AND ARE EXPECTED TO CONTINUE THRU
  SUNSET THIS EVENING. THE DANGEROUS HEAT WILL CONTINUE ON
  THURSDAY.

* IMPACTS...SEVERE HEAT STRESS IMPACTS ARE LIKELY IF PROPER 
  PRECAUTIONS ARE NOT TAKEN DURING ANY OUTDOOR ACTIVITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION.   HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF
DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT
TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS
SITUATION IN WHICH HEAT ILLNESSES ARE LIKELY. DRINK PLENTY OF
FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...
AND CHECK UP ON RELATIVES AND NEIGHBORS.

YOUNG CHILDREN AND PETS SHOULD NEVER BE LEFT UNATTENDED IN
VEHICLES UNDER ANY CIRCUMSTANCES.  THIS IS ESPECIALLY TRUE DURING
WARM OR HOT WEATHER WHEN CAR INTERIORS CAN REACH LETHAL
TEMPERATURES IN A MATTER OF MINUTES.

&&

$$

ARZ001-002-010-011-019-020-029-OKZ049-053-056>058-061>063-065-068-
069-072>076-160000-
/O.CON.KTSA.HT.Y.0001.000000T0000Z-160617T0100Z/
BENTON-CARROLL-WASHINGTON-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-
PUSHMATAHA-CHOCTAW-NOWATA-CRAIG-OTTAWA-ROGERS-MAYES-DELAWARE-
OKFUSKEE-CHEROKEE-ADAIR-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-
LE FLORE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON...
HUGO...NOWATA...VINITA...MIAMI...CLAREMORE...PRYOR...GROVE...
JAY...OKEMAH...TAHLEQUAH...STILWELL...SALLISAW...MCALESTER...
STIGLER...WILBURTON...POTEAU
130 PM CDT WED JUN 15 2016

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THURSDAY...

* AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...WASHINGTON...
  MADISON...CRAWFORD...FRANKLIN...AND SEBASTIAN COUNTIES. IN
  OKLAHOMA...PUSHMATAHA...CHOCTAW...NOWATA...CRAIG...OTTAWA...
  ROGERS...MAYES...DELAWARE...OKFUSKEE...CHEROKEE...ADAIR...
  SEQUOYAH...PITTSBURG...HASKELL...LATIMER...AND LE FLORE
  COUNTIES.

* TEMPERATURE...DANGEROUS AFTERNOON HEAT INDICES OF 100 TO 110
  DEGREES ARE EXPECTED BOTH TODAY AND THURSDAY ACROSS MUCH OF
  EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.

* IMPACTS...A HEAT ADVISORY MEANS THAT A PERIOD OF HOT WEATHER 
  IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH 
  HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT 
  ILLNESSES ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY
OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE
EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE.

WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING
OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND
HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED
LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1.

$$
269 
WWUS74 KTSA 152008
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
308 PM CDT WED JUN 15 2016

...DANGEROUS HEAT EXPECTED TODAY AND THURSDAY...

.A RIDGE OF HIGH PRESSURE ALOFT PREVAILS OVER THE CENTRAL PART OF
THE COUNTRY...BRINGING HOT TEMPERATURES. THIS HEAT COMBINED WITH
OPPRESSIVE HUMIDITY WILL CREATE CONDITIONS CONDUCIVE TO SEVERE
HEAT STRESS ON THE BODY FOR ANY OUTDOOR ACTIVITIES.

OKZ054-055-059-060-064-066-067-070-071-161000-
/O.UPG.KTSA.HT.Y.0002.160616T0100Z-160617T0100Z/
/O.NEW.KTSA.EH.W.0002.160616T1800Z-160617T0100Z/
/O.NEW.KTSA.HT.Y.0004.160617T1800Z-160618T0100Z/
/O.CON.KTSA.EH.W.0001.000000T0000Z-160616T0100Z/
OSAGE-WASHINGTON-PAWNEE-TULSA-CREEK-OKMULGEE-WAGONER-MUSKOGEE-
MCINTOSH-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...PAWNEE...
TULSA...SAPULPA...OKMULGEE...WAGONER...MUSKOGEE...CHECOTAH
308 PM CDT WED JUN 15 2016

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...
...EXCESSIVE HEAT WARNING IN EFFECT FROM 1 PM TO 8 PM CDT
THURSDAY...
...HEAT ADVISORY IN EFFECT FROM 1 PM TO 8 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED AN EXCESSIVE
HEAT WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM CDT THURSDAY.
A HEAT ADVISORY HAS ALSO BEEN ISSUED...WHICH IS IN EFFECT FROM 1
PM TO 8 PM CDT FRIDAY.

* AFFECTED AREA...IN OKLAHOMA...OSAGE...WASHINGTON...PAWNEE... 
  TULSA...CREEK...OKMULGEE...WAGONER AND MUSKOGEE COUNTIES. 

* TEMPERATURE...VERY DANGEROUS AFTERNOON HEAT INDICES OF 110 TO
  117 DEGREES ARE OCCURRING AND ARE EXPECTED TO CONTINUE THROUGH SUNSET
  THIS EVENING. THE DANGEROUS HEAT WILL CONTINUE ON THURSDAY WITH
  AFTERNOON HEAT INDICES OF 110 TO 115 DEGREES. WHILE SLIGHTLY
  LOWER VALUES WILL BE OBSERVED FRIDAY AFTERNOON...MANY LOCATIONS
  WILL STILL SEE HEAT INDICES OF 105 TO 110 DEGREES.

* IMPACTS...SEVERE HEAT STRESS IMPACTS ARE LIKELY IF PROPER 
  PRECAUTIONS ARE NOT TAKEN DURING ANY OUTDOOR ACTIVITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

   TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY
AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST
BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME
BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION.   HEAT
STROKE IS AN EMERGENCY...CALL 9 1 1.

   AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF
DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT
TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS
SITUATION IN WHICH HEAT ILLNESSES ARE LIKELY. DRINK PLENTY OF
FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...
AND CHECK UP ON RELATIVES AND NEIGHBORS.

   YOUNG CHILDREN AND PETS SHOULD NEVER BE LEFT UNATTENDED IN
VEHICLES UNDER ANY CIRCUMSTANCES.  THIS IS ESPECIALLY TRUE DURING
WARM OR HOT WEATHER WHEN CAR INTERIORS CAN REACH LETHAL
TEMPERATURES IN A MATTER OF MINUTES.

&&

$$

OKZ056-057-061-062-065-161000-
/O.NEW.KTSA.EH.W.0002.160616T1800Z-160617T0100Z/
/O.NEW.KTSA.HT.Y.0004.160617T1800Z-160618T0100Z/
/O.EXT.KTSA.HT.Y.0001.000000T0000Z-160616T0100Z/
NOWATA-CRAIG-ROGERS-MAYES-OKFUSKEE-
INCLUDING THE CITIES OF...NOWATA...VINITA...CLAREMORE...PRYOR...
OKEMAH
308 PM CDT WED JUN 15 2016

...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...EXCESSIVE HEAT WARNING IN EFFECT FROM 1 PM TO 8 PM CDT
THURSDAY...
...HEAT ADVISORY IN EFFECT FROM 1 PM TO 8 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED AN EXCESSIVE
HEAT WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM CDT THURSDAY.
A HEAT ADVISORY HAS ALSO BEEN ISSUED. THIS HEAT ADVISORY IS IN
EFFECT FROM 1 PM TO 8 PM CDT FRIDAY. 

* AFFECTED AREA...IN OKLAHOMA...NOWATA...CRAIG...ROGERS...
  MAYES... AND OKFUSKEE COUNTIES.

* TEMPERATURE...HEAT INDEX VALUES OF 105 TO 110 DEGREES WILL
  CONTINUE THIS EVENING. DANGEROUS HEAT WILL CONTINUE THURSDAY
  WITH AFTERNOON HEAT INDICES FROM 110 TO 115 DEGREES. WHILE
  SLIGHTLY LOWER VALUES WILL BE OBSERVED FRIDAY AFTERNOON...MANY
  LOCATIONS WILL STILL SEE HEAT INDICES OF 105 TO 110 DEGREES.

* IMPACTS...SEVERE HEAT STRESS IMPACTS ARE LIKELY IF PROPER 
  PRECAUTIONS ARE NOT TAKEN DURING ANY OUTDOOR ACTIVITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

   TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY
AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST
BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME
BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION.   HEAT
STROKE IS AN EMERGENCY...CALL 9 1 1.

   AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF
DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT
TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS
SITUATION IN WHICH HEAT ILLNESSES ARE LIKELY. DRINK PLENTY OF
FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...
AND CHECK UP ON RELATIVES AND NEIGHBORS.

   YOUNG CHILDREN AND PETS SHOULD NEVER BE LEFT UNATTENDED IN
VEHICLES UNDER ANY CIRCUMSTANCES.  THIS IS ESPECIALLY TRUE DURING
WARM OR HOT WEATHER WHEN CAR INTERIORS CAN REACH LETHAL
TEMPERATURES IN A MATTER OF MINUTES.

&&

$$

ARZ019-020-029-OKZ049-053-068-072>076-161000-
/O.NEW.KTSA.HT.Y.0003.160616T1800Z-160617T0100Z/
/O.NEW.KTSA.HT.Y.0004.160617T1800Z-160618T0100Z/
/O.EXT.KTSA.HT.Y.0001.000000T0000Z-160616T0100Z/
CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-CHEROKEE-SEQUOYAH-
PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
FORT SMITH...ANTLERS...CLAYTON...HUGO...TAHLEQUAH...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
308 PM CDT WED JUN 15 2016

...HEAT ADVISORY NOW IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 1 PM TO 8 PM CDT THURSDAY...
...HEAT ADVISORY IN EFFECT FROM 1 PM TO 8 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 8 PM CDT THURSDAY. A
HEAT ADVISORY HAS ALSO BEEN ISSUED FROM 1 PM TO 8 PM CDT FRIDAY. 

* AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...WASHINGTON... 
  MADISON...CRAWFORD...FRANKLIN...AND SEBASTIAN COUNTIES. IN 
  OKLAHOMA...PUSHMATAHA...CHOCTAW...NOWATA...CRAIG...OTTAWA... 
  ROGERS...MAYES...DELAWARE...OKFUSKEE...CHEROKEE...ADAIR... 
  SEQUOYAH...PITTSBURG...HASKELL...LATIMER...AND LE FLORE 
  COUNTIES. 

* TEMPERATURE...DANGEROUS AFTERNOON HEAT INDICES OF 100 TO 110
  DEGREES ARE EXPECTED EACH AFTERNOON THROUGH FRIDAY.

* IMPACTS...A HEAT ADVISORY MEANS THAT A PERIOD OF HOT WEATHER 
  IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH 
  HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT 
  ILLNESSES ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY
OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE
EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE.

WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING
OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND
HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED
LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1.

&&

$$

ARZ001-002-010-011-OKZ058-063-069-161000-
/O.NEW.KTSA.HT.Y.0003.160616T1800Z-160617T0100Z/
/O.EXT.KTSA.HT.Y.0001.000000T0000Z-160616T0100Z/
BENTON-CARROLL-WASHINGTON-MADISON-OTTAWA-DELAWARE-ADAIR-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...MIAMI...
GROVE...JAY...STILWELL
308 PM CDT WED JUN 15 2016

...HEAT ADVISORY NOW IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 1 PM TO 8 PM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 8 PM CDT THURSDAY. 

* AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...WASHINGTON... 
  MADISON...CRAWFORD...FRANKLIN...AND SEBASTIAN COUNTIES. IN 
  OKLAHOMA...PUSHMATAHA...CHOCTAW...NOWATA...CRAIG...OTTAWA... 
  ROGERS...MAYES...DELAWARE...OKFUSKEE...CHEROKEE...ADAIR... 
  SEQUOYAH...PITTSBURG...HASKELL...LATIMER...AND LE FLORE 
  COUNTIES. 

* TEMPERATURE...DANGEROUS AFTERNOON HEAT INDICES OF 100 TO 110
  DEGREES ARE EXPECTED THROUGH EARLY THIS EVENING AND AGAIN
  THURSDAY AFTERNOON.

* IMPACTS...A HEAT ADVISORY MEANS THAT A PERIOD OF HOT WEATHER 
  IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH 
  HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT 
  ILLNESSES ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY
OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE
EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE.

WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING
OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND
HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED
LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1.

&&

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this heat advisory went out at Jun 15, 12:14 PM CDT, 25 minutes earlier.

Area forecast discussion, Jun 15, 12:14 PM CDT, 25 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1214 PM CDT WED JUN 15 2016

.DISCUSSION...

The 18z TAF discussion is included below.

&&

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
VFR conditions will prevail thru the TAF period beneath high
pressure aloft. Isolated storm possible...but confidence and
coverage at any site too small to mention in the TAFs.

Lacy

&&

.PREV DISCUSSION... /Issued 1121 AM CDT WED JUN 15 2016/

DISCUSSION...

With several sites already hitting heat advisory criteria at 11
AM...the start time to the advisory was pulled back from 1 PM to
the current time. The hourly trends in temps and dewpoints are
well handled in the grids. Will continue to monitor in case there
is a need for an upgrade to an excessive heat warning. This may
occur if dewpoints don't drop off as they typically do during the
day.

Lacy

PREV DISCUSSION... /Issued 734 AM CDT WED JUN 15 2016/

UPDATE...

Made some adjustments to the pops for the morning. See discussion below.

DISCUSSION...

Short-term hi res model guidance continues to be overdone with
convective coverage with warm mid level temps /10-12C 700mb/
overhead. MCS that tracked around this mid level warm pool across
the MO Ozarks has left an outflow boundary this is pushing to the
south and west toward NW AR and far NE OK. This boundary could
provide a focus for storm development this afternoon across NE OK
and/or NW AR. Rising mid level heights over the region
today/tonight should keep the coverage fairly low. Left the
current slight chance pops in there for the afternoon.

Lacy

PREV DISCUSSION... /Issued 547 AM CDT WED JUN 15 2016/

UPDATE...

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.

VFR conditions should prevail through the period. Chance of TSRA
affecting the terminals, especially those in NE OK and far NW AR
this afternoon, is not zero, but is well below mentionable
levels.

PREV DISCUSSION... /Issued 257 AM CDT WED JUN 15 2016/

DISCUSSION...
A few isolated showers/thunderstorms will be possible this morning
in association with weak upper wave moving into eastern Oklahoma.
Additional convective development will be possible north of the
area which could impact portions of northeast Oklahoma this
evening. A moist/unstable air-mass will remain in place and any
storms that do develop would have the potential for gusty winds/heavy
rain. Overall precipitation coverage is expected to remain limited.

Main weather story will be the excessive heat over the next several
days as upper ridge begins to build into the southern plains.
Afternoon heat indices in the 105 to 110 degree range will be
likely today through Friday across most of eastern Oklahoma and
west central Arkansas. A heat advisory remains in effect through
Thursday evening and this will likely need to be extended into
Friday.

Weak back door front will move into the area from the east Friday
evening with the potential for a few isolated showers/thunderstorms.
A slightly drier air-mass will filter into the region behind the
front through the weekend, hopefully knocking heat indices down a
few degrees. Temperatures however are still expected to remain
above normal and this will likely continue through the early part
of next week as expansive upper high builds over the intermountain
west extending east through the mid Mississippi river valley.

TSA Watches/Warnings/Advisories...
OK...Heat Advisory from 1 PM this afternoon to 8 PM CDT Thursday for
     OKZ049-053>076.

AR...Heat Advisory from 1 PM this afternoon to 8 PM CDT Thursday for
     ARZ001-002-010-011-019-020-029.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   97  78  97  78 /  20  20  10  10
FSM   97  77  98  76 /  20  10  10  10
MLC   93  75  94  76 /  10  10  10  10
BVO   97  75  97  74 /  20  20  10  10
FYV   92  72  93  72 /  20  10  10  10
BYV   94  75  95  75 /  20  10  10  10
MKO   94  76  95  75 /  20  20  10  10
MIO   96  76  96  74 /  20  20  10  10
F10   93  76  94  76 /  20  20  10  10
HHW   93  74  94  74 /  10  10  10  10

&&

.TSA Watches/Warnings/Advisories...
OK...Heat Advisory until 8 PM CDT Thursday for OKZ049-053>076.

AR...Heat Advisory until 8 PM CDT Thursday for ARZ001-002-010-011-019-
     020-029.

&&

AVIATION...30
Hazardous weather outlook, Jun 15, 4:39 AM CDT, 8 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
439 AM CDT WED JUN 15 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-160945-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
439 AM CDT WED JUN 15 2016

...DANGEROUS HEAT AND HUMIDITY CONTINUES...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DANGEROUS HEAT.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
    ONSET...EARLY AFTERNOON.

DISCUSSION...
WIDESPREAD HEAT INDEX VALUES IN THE 105 TO 110 RANGE WILL DEVELOP
BY EARLY THIS AFTERNOON ACROSS MUCH OF EASTERN OKLAHOMA AND
WESTERN ARKANSAS. A HEAT ADVISORY IS IN EFFECT BEGINNING AT 1 PM.

IN ADDITION TO THE HEAT...ISOLATED THUNDERSTORMS WILL REMAIN
POSSIBLE ACROSS PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS INTO THIS EVENING. THE STRONGEST STORMS COULD PRODUCE
GUSTY WINDS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...DANGEROUS HEAT POTENTIAL.
FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL...
                      DANGEROUS HEAT POTENTIAL.
SUNDAY THROUGH TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE DANGEROUS HEAT AND HUMIDITY WILL CONTINUE FOR THE REMAINDER OF
THE WORK WEEK AND INTO AT LEAST THE EARLY PORTION OF THE WEEKEND.
HEAT INDEX VALUES ARE AGAIN EXPECTED TO BE IN THE 105 TO 110 RANGE
ON THURSDAY...AND AS SUCH...THE HEAT ADVISORY WILL CONTINUE
THROUGH EARLY EVENING THURSDAY. ADDITIONAL ADVISORIES MAY BE
REQUIRED BEYOND THURSDAY AS WELL.

ISOLATED THUNDERSTORMS MAY OCCUR FRIDAY AND INTO SATURDAY IN
ASSOCIATION WITH A WEAK FRONT THAT EVENTUALLY COULD BRING LESS
HUMID CONDITIONS TO THE REGION AS WELL.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
COUNTY OFFICIALS SHOULD PLAN ON OPENING COOLING STATIONS AND
PREPARE TO RESPOND TO AN ELEVATED NUMBER OF HEAT RELATED
ILLNESSES ACROSS THE REGION THIS WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 12:39 PM CDTExcessive Heat WarningTSACreek, McIntosh, Muskogee, Okmulgee, Pawnee, Tulsa and 2 more7 hr
Jun 15, 3:08 PM CDTExcessive Heat WarningTSACraig, Creek, McIntosh, Mayes, Muskogee, Nowata and 7 more53 hr
Jun 15, 3:08 PM CDTHeat AdvisoryTSAAdair, Cherokee, Choctaw, Creek, Delaware, Haskell and 14 more3 days
Jun 15, 3:08 PM CDTHeat AdvisoryTSACherokee, Choctaw, Craig, Creek, Haskell, Latimer and 13 more3 days

Nearby

Heat Advisories in Oklahoma, 2016Every heat advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.